RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 1995, Volume 1, Issue 1, Pages 311–314 (Mi fpm49)  

This article is cited in 3 scientific papers (total in 3 papers)

Short communications

Isomorphisms of projective groups over associative rings

I. Z. Golubchik

Bashkir State Pedagogical University

Abstract: Let $R$ be a two-sided order in a regular ring $Q$, $1\in R$, $n\geq3$, $H$ a subgroup of the linear group $GL_n(R)$ containing the elementary subgroup $E_n(R)$, $\psi$ an automorphism of the projective group $PH$ which is identical on $PE_n(R)$. Then $\psi$ is identical on the group $PH$.

Full text: PDF file (148 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 01.02.1994

Citation: I. Z. Golubchik, “Isomorphisms of projective groups over associative rings”, Fundam. Prikl. Mat., 1:1 (1995), 311–314

Citation in format AMSBIB
\Bibitem{Gol95}
\by I.~Z.~Golubchik
\paper Isomorphisms of projective groups over associative rings
\jour Fundam. Prikl. Mat.
\yr 1995
\vol 1
\issue 1
\pages 311--314
\mathnet{http://mi.mathnet.ru/fpm49}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1789369}
\zmath{https://zbmath.org/?q=an:0867.20038}
\elib{http://elibrary.ru/item.asp?id=9163047}


Linking options:
  • http://mi.mathnet.ru/eng/fpm49
  • http://mi.mathnet.ru/eng/fpm/v1/i1/p311

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. A. Vavilov, V. G. Kazakevich, “Decomposition of transvections for automorphisms”, J. Math. Sci. (N. Y.), 161:4 (2009), 483–491  mathnet  crossref  zmath  elib
    2. A. S. Ananyevskiy, N. A. Vavilov, S. S. Sinchuk, “Overgroups of $E(m,R)\otimes E(n,R)$. I”, St. Petersburg Math. J., 23:5 (2012), 819–849  mathnet  crossref  mathscinet  isi  elib  elib
    3. N. A. Vavilov, A. V. Stepanov, “Linear groups over general rings. I. Generalities”, J. Math. Sci. (N. Y.), 188:5 (2013), 490–550  mathnet  crossref  mathscinet
  • Фундаментальная и прикладная математика
    Number of views:
    This page:172
    Full text:76
    References:33
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020